# SDR CALA2025060305216

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N37506
- Make and model: Boeing 737-9
- Aircraft serial: 43432
- Aircraft time: 17,004 hours, 5,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT EMERGENCY EXIT SIGN HAS 1EA BULB INOP. REPLACED EMERGENCY EXIT SIGN BULB REF AMM 33-51-01. OPS CHECK GOOD.PARTS USED:  3071,QTY :1
